Hazard models with varying coefficients for multivariate failure time data

Jianwen Cai Jianqing Fan Haibo Zhou Yong Zhou

Statistics Theory and Methods mathscidoc:1912.43322

The Annals of Statistics, 35, (1), 324-354, 2007
Statistical estimation and inference for marginal hazard models with varying coefficients for multivariate failure time data are important subjects in survival analysis. A local pseudo-partial likelihood procedure is proposed for estimating the unknown coefficient functions. A weighted average estimator is also proposed in an attempt to improve the efficiency of the estimator. The consistency and asymptotic normality of the proposed estimators are established and standard error formulas for the estimated coefficients are derived and empirically tested. To reduce the computational burden of the maximum local pseudo-partial likelihood estimator, a simple and useful one-step estimator is proposed. Statistical properties of the one-step estimator are established and simulation studies are conducted to compare the performance of the one-step estimator to that of the maximum local pseudo-partial likelihood estimator. The
No keywords uploaded!
[ Download ] [ 2019-12-21 11:37:13 uploaded by Jianqing_Fan ] [ 244 downloads ] [ 0 comments ]
@inproceedings{jianwen2007hazard,
  title={Hazard models with varying coefficients for multivariate failure time data},
  author={Jianwen Cai, Jianqing Fan, Haibo Zhou, and Yong Zhou},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221113713396362882},
  booktitle={The Annals of Statistics},
  volume={35},
  number={1},
  pages={324-354},
  year={2007},
}
Jianwen Cai, Jianqing Fan, Haibo Zhou, and Yong Zhou. Hazard models with varying coefficients for multivariate failure time data. 2007. Vol. 35. In The Annals of Statistics. pp.324-354. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221113713396362882.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved